# SDR SWAA2019031230526

- Difficulty date: March 8, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 46,972 hours, 30,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS CRACKED FORWARD GALLEY LT SIDE ATTACHED TO LAVATORY BULKHEAD.  R&R LENS IAW AMM.
